# SDR SWIA2025122200906

- Difficulty date: September 6, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN OF BAGGAGE BAY DOOR GOUGED AROUND HANDLE ASSYMBLY.   (C-CHECK RO 12/19/2025)UPON FURTHER INSPECTION FOUND ONLY CARGO DOOR HANDLE HOUSING TO BE GOUGED.  REMOVED AND REPLACED CARGO DOOR HANDLE HOUSING WITH REFERENCE TO SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  REFERENCE CHILD CAMPS FOR LEAK CHECK AND REQUIRED OPS AND FIT CHECKS.
